4 doctors weighed in:
What is the treatment for seroquel (quetiapine) overdose?
4 doctors weighed in

Dr. John Moranville
Psychiatry
3 doctors agree
In brief: ER
Induced vomiting and activated charcoal, but the most important thing is to seek medical attention immediately.

In brief: ER
Induced vomiting and activated charcoal, but the most important thing is to seek medical attention immediately.
Dr. John Moranville
Dr. John Moranville
Thank
Dr. Alan Ali
Psychiatry
In brief: Seroquel (quetiapine) OD
Excess sedation depending on dosage consumed.
Needs supportive treatment under medical supervision.

In brief: Seroquel (quetiapine) OD
Excess sedation depending on dosage consumed.
Needs supportive treatment under medical supervision.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors